# SDR AWXA200301012

- Difficulty date: August 13, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 0.090 INCH CRACK WAS FOUND ON R-2 DOOR EXTERNAL SKIN AT CORNER OF UPPER HINGE CUTOUT.  MAINTENANCE TRIMMED OUT CRACK ON R-2 DOOR EXTERNAL SKIN AT CORNER OF UPPER HINGE CUTOUT IAW B737-200 SRM 52-00-2 PG 3, FIG 1 & 6, SHEETS 3 & 6.
